# SDR AALA20110721TUL01

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, HOLE IN SUBFLOOR, 15 INCHES RIGHT OF CENTER BUTT LINE, STATION 158.  ROUTED OUT DAMAGED AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
